# SDR R61A201207030334

- Difficulty date: July 3, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 10,161 hours, 6,783 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Part time: 10,161 hours, 6,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE RIGHT SEAT TRACK UPPER SERVICE AT FRAME 87.  MAINTENANCE REMOVED AND REPLACED THE RIGHT SEAT TRACK AT FRAME 87 IAW EMB 190 SRM 51-40-02, 51-41-01 & 51-43-03.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
